# SDR SWIA200515933

- Difficulty date: December 1, 2005
- Submitted: December 6, 2005
- Operation: Air carrier
- Aircraft: N295SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120322
- Aircraft time: 20,747 hours, 30,610 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3431001001
- Part serial: 0224
- Condition: Malfunctioned
- Location: Nacelle Flaps
- Part time: 10,102 hours, 15,042 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

MULTIPLE CONTROL FAULTS ON APPROACH TO SEA.   REPLACED RT NACELLE FLAP ACTUATOR IAW MM 27-50-08.  OPERATIONAL CHECK GOOD.
